| Model Number |
MC2-6070S |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received that the rod did not get much distraction as it was found to be severely bent.No patient adverse event was reported.
Additional Manufacturer Narrative
The device has not been returned for evaluation.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.
Additional Manufacturer Narrative
Device history records: a review of the device history records (dhr) indicated that the rod was manufactured by the specified requirements and met all of the required quality inspections before shipment.
Event or Problem Description
No additional information was provided.